• Can you take paracetamol and ibuprofen together?
    Advice for patients

    Taking paracetamol and ibuprofen together

    Paracetamol is on of the most popular drugs prescribed drugs in UK. It is also one one of the most commonly purchased drugs over the counter to help to relief mild to moderate pain for example headache, tooth ache and to help with symptoms of cold, such as high temperature. Ibuprofen is indicated to help to control similar symptoms. Additionally due to it’s anti-inflammatory properties, ibuprofen is taken to reduce swelling and inflammation. Can paracetamol and ibuprofen be taken together? NHS recommends that anyone who is 16 or over can take ibuprofen and paracetamol together at the same time. This differs from recommendations for children.